# SDR DALA2024120811521

- Difficulty date: December 7, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 91,947 hours, 12,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3304, ROW 51,52,53AB UNDER SEAT EMER LIGHTS INOP. CORRECTIVE ACTION: FOUND GROUND PIN @ SEAT 53AB BROKEN. REPINNED PER A330 ESPM 20-48. CHECKS OK. (LP 6644852)
